# SDR DLM11000627

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 30,487 hours, 3,892 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Row 56
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED SMOKE IN VICINITY OF ROW 56. LASTED FOR 2-3 MINS ACFT PASSING THRU 3000 FT ON DESCENT.  UNABLE TO LOCATE OR DUPLICATE.
